GlaxoSmithKline Australia Pty Ltd—Children's Panadol Syringe

Identifying features

All batches may potentially be affected

What are the defects?

The syringe may display incorrect dosage indicators.

What are the hazards?

If the incorrect dosage is given to a child it may result in illness.

What should consumers do?

Consumers should check syringes to determine whether they are affected. If you are uncertain whether your syringe is affected, please consult your pharmacist. If the syringe is incorrect, it should be returned to the pharmacy or call the GSK Product Information line on 1800 650 123.

If you have any concerns that your child may have received too much Children’s Panadol®, or if an overdose is taken or suspected, ring the Poisons Information Centre (Australia131 126) or go to the hospital immediately, even if your child feels well. There is a risk of delayed, serious liver damage if left untreated.

Supplier
GlaxoSmithKline Australia Pty Ltd
Traders who sold this product

Various pharmacies nationwide

Where the product was sold
Nationally

Responsible regulator

Therapeutic Goods Administration is the responsible regulator for this recall.

Product category